On some class groups of an integral domain
Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 45-59
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1985_29_a5,
author = {Alain Bouvier and Muhammad Zafrullah},
title = {On some class groups of an integral domain},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {45--59},
year = {1985},
volume = {29},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1985_29_a5/}
}
Alain Bouvier; Muhammad Zafrullah. On some class groups of an integral domain. Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 45-59. http://geodesic.mathdoc.fr/item/MR_1985_29_a5/